Viewing 3 reply threads
  • Author
    Posts
    • #11197
      Eve1
      Participant

      I can’t get to grips with them. 20mgs was giving me terrible headaches and so I decided to go down to 15, but of course that’s a change isn’t it, and so I feel horrible, not sleeping and depressed. It’s probably not a good idea anyway because it’s but and miss to break them into 5s. So I should probably take 20mg and just try and stick with it. I just hate to feel like this when I’m trying to find work. I have enough things going against me, age for one thing, without feeling muzzy headed and not able to concentrate.
      I’m applying for jobs, but nothing happening at the moment. So fed up.
      Eve
      x

    • #11202
      Serenity
      Participant

      I had to ask to change one, as the one I was on originally made me feel rubbish.

      I was on Fluoxetine, but asked to change and am on Citalopram.

      But everyone reacts differently.

      Ask to be put in something else, maybe? X*x

    • #11220
      Osie
      Participant

      Hi Eve, what is the name of your medication. Headaches are quite common in the first few weeks of taking and then they wear off as you body gets used to the meds. Are you able to take the medication and use pain killers for the headaches for a couple of weeks and see how you go?

    • #11223
      Starmoon
      Participant

      I’m an expert on antidepressants now lol. The ‘soecialist’ I saw recently literally asked me what medication I wanted to take. Unfortunately doctors really don’t know enough about antidepressants and what we individually need. And they can effect people so differently. I’m on venlafaxine at the moment but was previously on sertraline. That one is one of the most commonly prescribed. I was on 50mg and suffered worse anxiety than normal for over 6 weeks, I didn’t sleep, had the jitters and generally felt awful. I was going to change meds but I read upping the dose can sometimes help… I know that sounds bizarre but it really did work for me. All the nasty side effects vanished and I felt so much better in myself.. (I had to change recently for other reasons). I’d say if symptoms are still around after three weeks then maybe up the does, lower it or change it. It’s horrible that it’s so complicated

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

© 2015 Women's Aid Federation of England – Women’s Aid is a company limited by guarantee registered in England No: 3171880.

Women’s Aid is a registered charity in England No. 1054154

Terms & conditionsPrivacy & cookie policySite mapProtect yourself onlineMedia │ Jobs

EXIT SITE

Log in with your credentials

or    

Forgot your details?

Create Account